# SDR DALA2022030101288

- Difficulty date: February 25, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 271951-14 REV E, DURING HCK AT STAG, CRACKING WAS FOUND ON THE #2 PYLON, RH SKIN AT NAC STA 156-172. CORECTIVE ACTION: PER ERA 271951-14 REV F, DTE ANALYSIS FOR THE SECTION III REPAIR COMPLETED. DAMAGE TOLERANCE ASSESSMENT HAS ESTABLISHED THAT THIS IS A CATEGORY A PERMANENT REPAIR, AND NO SPECIAL INSPECTIONS ARE REQUIRED.
